# SDR MASA20200915062

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 11,750 hours, 9,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs169 - 202.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE/DAMAGE RT FUSE NOSE ADG SKIN.  R & R UPPER RT SIDE SKIN PN-CC670-33107-2, UPPER CHANNEL PN-CC670-33260-3, INTERCOSTAL PN-CC670-3356-3, STIFFENER PN-CC670-3367-1 ADG SKIN PANEL CC670-33109-5 IAW SRM 51-42-06.
